# SDR TI12002F00000

- Difficulty date: May 13, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N311LS
- Make and model: Bolkms BK117B1
- Aircraft serial: 7144
- System (JASC): 2700 · Flight Control System
- Part: Control Rod
- Part number: 11744120
- Condition: Cracked
- Location: Flt Control
- Part time: 2,204 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRFRAME INSPECTION FOUND THE COLLECTIVE FLIGHT CONTROL ROD END COLLAR CRACKED.
